# SDR EIA2005016

- Difficulty date: February 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 91,668 hours, 21,858 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN STA 300-320 STR 34 RT CRACK AT UPPER SURFACE.  REMOVED DAMAGED SECTION BETWEEN STA 280-320 PER B747 SRM 53-10-03 PG 8-10.  FABRICATED NEW STRINGER PER B747 SRM 53-10-03 PG 8, 51-30-02, 51-10-02 AND BSOPM 20-41-02 PG 7-9 NDT FOUND NO CRACKS.  INSTALLED STRINGER AND FILLER DOUBLER PER B747 SRM 51-40-02 PG 4-5.
